MathSciNet Relay Station
MathSciNet bibliographic data
MR245879 (39 #7185) 34.04
Wend, David V. V. Existence and uniqueness of solutions of ordinary differential equations. Proc. Amer. Math. Soc. 23 1969 27–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement